MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI LOCKING SCREW W/T25 STARDRIVE 76MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI LOCKING SCREW W/T25 STARDRIVE 76MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.666
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a patient underwent hardware removal due to infection.The devices removed were one (1) hindfoot arthrodesis cannulated nail, one (1) titanium spiral blade, one (1) 6.0mm titanium locking screw, one (1) titanium end cap, one (1) titanium locking screw 50mm, and two (2) titanium locking screws 30mm.The original implant for the devices is (b)(6) 2018.The patient and procedure outcome is unknown.Concomitant devices reported: vivigen formable biologic tissue matrix (product# bl-1600.002, lot unknown, quantity 1).This report is for (1) 6.0mm ti locking screw w/t25 stardrive 76mm for im nails this complaint involves seven (7) devices.This report is 3 of 7 for (b)(4).

Brand Name
6.0MM TI LOCKING SCREW W/T25 STARDRIVE 76MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8002114
Report Number2939274-2018-54580
Device Sequence Number16215516
Product Code HWC
UDI-Device Identifier10886982086907
UDI-Public(01)10886982086907
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970733
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.666
Device Catalogue Number04.005.666
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;